Skip to main content
Log in

Über die Faltung schlichter Funktionen

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Epstein, B., Schoenberg, I. J.: On a conjecture concerning schlicht functions. Bull. Amer. Math. Soc.65, 273–275 (1959).

    Google Scholar 

  2. Herglotz, G.: Leipziger Berichte63, 501–511 (1911).

    Google Scholar 

  3. Kaplan, W.: Close-to-convex schlicht functions. Michigan Math. J.1, 169–185 (1952).

    Google Scholar 

  4. Mairhuber, J. C., Schoenberg, I. J., Williamson, R. E.: On variation diminishing transformations on the circle. Rend. Circ. Mat. Palermo (2),8, 241–270 (1959).

    Google Scholar 

  5. Pólya, G., Schoenberg, I. J.: Remarks on the de la Vallée Poussin means and convex conformal maps of the circle. Pacific J. Mat. Mech.8, 295–334 (1958).

    Google Scholar 

  6. Rahmanov, B. N.: On the theory of univalent functions. Doklady Akad. Nauk. SSSR,78, 209–211 (1951).

    Google Scholar 

  7. Robertson, M. S.: Analytic functions starlike in one direction. Amer. J. Math.58, 465–472 (1936).

    Google Scholar 

  8. Ruscheweyh, St.: Geometrische Eigenschaften der Lösungen der Differentialgleichung\((1 - z\bar z)^2 w_{z\bar z} - n(n + 1)w = 0\). Unveröffentlicht.

  9. Ruscheweyh, St., Wirths, K. J.: Über die Faltung schlichter Funktionen. II. Unveröffentlicht.

  10. Sheil-Small, T.: On convex univalent functions. J. London Math. Soc. (2),1, 483–492 (1969).

    Google Scholar 

  11. Sheil-Small, T.: A note on the partial sums of convex schlicht functions. Bull. London Math. Soc.2, 165–168 (1970).

    Google Scholar 

  12. Strohhäcker, E.: Beiträge zur Theorie der schlichten Funktionen. Math. Z.37, 356–380 (1933).

    Google Scholar 

  13. Suffridge, T. J.: Convolutions of convex functions. J. Math. Mech.15, 795–804 (1966).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Ruscheweyh, S. Über die Faltung schlichter Funktionen. Math Z 128, 85–92 (1972).

Download citation

  • Received:

  • Issue Date:

  • DOI: